The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1156 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 4, 1990, pp. 327–341
DOI: 10.4171/ZAA/405

Published online: 1990-08-31

Convergence Statements for Projection Type Linear Iterative Methods with Relaxations

Dieter Schott[1]

(1) Hochschule Wismar, Germany

To determine solutions or generalized solutions of the linear operator equation $Ax = b$ linear iterative methods of the form $x_{n+1} = (I – D_n) x_n + D_n b$ are considered for which the operators $T_n = I – D_nA$ are norm-reducing outside their fixed point set. Conditions are given which guarantee the convergence of the methods and certain properties of the limit elements.

No keywords available for this article.

Schott Dieter: Convergence Statements for Projection Type Linear Iterative Methods with Relaxations. Z. Anal. Anwend. 9 (1990), 327-341. doi: 10.4171/ZAA/405